| Catalog Number |
10798703 |
| Medical Device Problem Codes |
Leak/Splash (1354); Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/30/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Initial mdr.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
Event description: iv line snapped for the syringe administration during a dilaudid infusion on a patient in sto recovery at the piggyback connection port.Complaint noticed: during / after use problem frequency: 1st time qty affected: 1 ea.
Additional Manufacturer Narrative
The customer reported the set snapped and returned one used sample of material 10798703, lot 25105251.Upon initial visual examination, the set verified the complaint of component damage at the back check valve.The tubing at the connection of the outlet of the back check valve was cracked and broken off.A device history record review was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.The manufacturing plant was unable to trace the reported issue to the manufacturing process.The root cause is unknown.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.Your assistance in this matter has been helpful in trend identification and supporting our commitment to continuous quality improvement.
Event or Problem Description
No additional information was provided.